Open Mathematics (Mar 2017)

New bounds for the minimum eigenvalue of 𝓜-tensors

  • Zhao Jianxing,
  • Sang Caili

DOI
https://doi.org/10.1515/math-2017-0018
Journal volume & issue
Vol. 15, no. 1
pp. 296 – 303

Abstract

Read online

A new lower bound and a new upper bound for the minimum eigenvalue of an 𝓜-tensor are obtained. It is proved that the new lower and upper bounds improve the corresponding bounds provided by He and Huang (J. Inequal. Appl., 2014, 2014, 114) and Zhao and Sang (J. Inequal. Appl., 2016, 2016, 268). Finally, two numerical examples are given to verify the theoretical results.

Keywords